# SDR TRAX200800968

- Difficulty date: August 5, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RT MLG FWD TRUNNION.  REFER TO N/R-00201 FOR DOCUMENTATION AS THE LANDING GEAR WAS REMOVED AND REPLACED FOR EO 700-32-023.  LANDING GEAR WAS SENT TO THE GEAR SHOP.  (S)
